# SDR UPS97822033

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1484-1494
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, MAIN CABIN SEAT TRACK HAS HEAVY CORROSION STA 1484 TO 1494.  REMOVED DAMAGED SEAT TRACK PER SRM 53-2-3, FABRICATED AND INSTALLED REPAIR SECTION BS 1470 TO 1590 PER SRM 53-2-3 AND 51-01-20.
